Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals


Author: P. M. Hirsch
Journal: Math. Comp. 22 (1968), 280-285
MSC: Primary 65.55; Secondary 41.00
DOI: https://doi.org/10.1090/S0025-5718-1968-0226855-1
Corrigendum: Math. Comp. 22 (1968), 911.
MathSciNet review: 0226855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appel, "Sur une classe de polynômes a deux variables et le calcul approché des intégrales doubles," Ann. Fac. Sci. Univ. Toulouse, v. 4, 1890, pp. H.1-H.20. MR 1508102
  • [2] A. Erdelyi et al., Higher Transcendental Functions, Vol. 2, Bateman Manuscript Project, McGraw-Hill, New York, 1953. MR 15, 419.
  • [3] P. J. Davis, Interpolation and Approximation, Blaisdell, New York, 1963. MR 28 #393. MR 0157156 (28:393)
  • [4] Wolfgang Gröbner, "Über die Konstruktion von Systemen orthogonaler Polynome in ein- und zwei-dimensionalen Bereichen," Monatsh. Math., v. 52, 1948, pp. 38-54. MR 9, 430.
  • [5] P. R. Halmos, Measure Theory, Van Nostrand, New York, 1964. MR 11, 504. MR 0033869 (11:504d)
  • [6] P. C. Hammer, "Numerical evaluation of multiple integrals," On Numerical Approximation, Univ. of Wisconsin Press, Madison, Wis., 1959, pp. 99-115. MR 20 #6788. MR 0100355 (20:6788)
  • [7] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill, New York, 1956. MR 17, 788. MR 0075670 (17:788d)
  • [8] P. M. Hirsch, Numerical Evaluation and Estimation of Multiple Integrals, Ph.D. Thesis, Univ. of Wisconsin, Madison, Wis., 1966. (Unpublished.)
  • [9] Johann Radon, "Zur mechanischen Kubatur," Monatsh. Math. Phys., v. 52, 1948, pp. 286-300. MR 11, 405. MR 0033206 (11:405b)
  • [10] A. H. Stroud, "Integration formulas and orthogonal polynomials," SIAM J. Numer. Anal., v. 4, 1967, pp. 381-389. MR 0228180 (37:3764)
  • [11] Vladimir Tchakaloff, "Formulas of mechanical cubature with non-negative coefficients," Bull. Sci. Math., (2), v. 81, 1957, pp. 123-134. MR 20 #1145. MR 0094632 (20:1145)
  • [12] Morris Weisfeld, "Orthogonal polynomials in several variables," Numer. Math., v. 1, 1959, pp. 38-40. MR 21 #1687. MR 0102902 (21:1687)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55, 41.00

Retrieve articles in all journals with MSC: 65.55, 41.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226855-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society